# SDR 2008UALA00334

- Difficulty date: January 19, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,084 hours, 20,826 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EEL AISLE LIGHTS ARE INOP THROUGHOUT THE CABIN.  RELAMPED EMERGENCY LIGHT.
